# SDR 03FDEA00149

- Difficulty date: February 21, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 25,883 hours, 5,736 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74131
- Condition: Bulged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FWD OF NR 5 SPOILER AREA WING REAR UPPER SPAR CAP FOUND SKIN BULGED.  OUTER WING/REAR SPAR TRAILING EDGE LT REAR SPAR UPPER CAP REPAIR CARRIED-OUT AS PER FEDEX EA 1-5720-67571 PART 1.
